Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 1

Original Research Article

SOLUTION OF TIME FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS BY VARIATIONAL ITERATION METHOD AND APPLICATIONS

 

BHAUSAHEB R. SONTAKKE1* AND ABHIJEET S. SHELKE2
1Department of Mathematics, Pratishthan Mahavidyalaya, Paithan, Aurangabad (M.S.), India.
2Department of Mathematics, Dr .Babasaheb Ambedkar Marathwada University, Aurangabad (M.S.), India.

Abstracts

In this paper, approximate solution of time fractional partial differential equations is obtained by using He's variational iteration method (VIM). The VIM is compatible and efficient for obtaining the approximate solutions of linear and nonlinear fractional differential equation. This method is based on Lagrange's multiplier for identification of optimal value of parameters in a functional. As an application of this method, we solve some test problems and its solution is represented graphically by software Mathematica.

Keywords :

Time fractional partial differential equation; caputo fractional derivative; variational iteration method; mathematica.